Loading [MathJax]/jax/output/SVG/config.js
Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyabinskiy Fiziko-Matematicheskiy Zhurnal, 2024, Volume 9, Issue 4, Pages 596–608
DOI: https://doi.org/10.47475/2500-0101-2024-9-4-596-608
(Mi chfmj406)
 

Mathematics

Equilibrium problem for a Timoshenko plate contacting by its lateral surface along a strip of a given width

N. P. Lazarev, D. Ya. Nikiforov, N. A. Romanova

North Eastern Federal University named after M.K. Ammosov, Yakutsk, Russia
References:
Abstract: A new model of a transversally isotropic Timoshenko plate is justified, which may come into contact by its side surface with a non-deformable obstacle along a strip of a given width. The non-deformable obstacle restricts displacements and rotation angles of the plate along the outer side edge. The obstacle is defined by a cylindrical surface, the generatrices of which are perpendicular to the middle plane of the plate. A problem is formulated in variational form. A set of admissible displacements is specified in a suitable Sobolev space in the framework of a clamping condition and a non-penetration condition. The non-penetration condition is given as a system of two inequalities. The existence and uniqueness of a solution to the problem is proven. An equivalent differential formulation is found under the assumption of additional regularity of the solution to the variational problem. A qualitative connection has been established between the proposed model and a previously studied problem in which the plate is in contact over the entire side surface.
Keywords: contact problem, limit passage, variational inequality, nonpenetration condition.
Funding agency Grant number
Ministry of Science and Higher Education of the Russian Federation FSRG-2023-0025
075-02-2024-1441
Section 1 was carried out with the support of the Ministry of Science and Higher Education of the Russian Federation within the framework of the state assignment, project No. FSRG-2023-0025. Sections 2, 3 were implemented with the support of the Ministry of Science and Higher Education of the Russian Federation (Agreement dated 02/28/2024, project 075-02-2024-1441).
Received: 28.03.2024
Revised: 10.08.2024
Document Type: Article
UDC: 517.97
Language: Russian
Citation: N. P. Lazarev, D. Ya. Nikiforov, N. A. Romanova, “Equilibrium problem for a Timoshenko plate contacting by its lateral surface along a strip of a given width”, Chelyab. Fiz.-Mat. Zh., 9:4 (2024), 596–608
Citation in format AMSBIB
\Bibitem{LazNikRom24}
\by N.~P.~Lazarev, D.~Ya.~Nikiforov, N.~A.~Romanova
\paper Equilibrium problem for a Timoshenko plate contacting by its lateral surface along a strip of a given width
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2024
\vol 9
\issue 4
\pages 596--608
\mathnet{http://mi.mathnet.ru/chfmj406}
\crossref{https://doi.org/10.47475/2500-0101-2024-9-4-596-608}
Linking options:
  • https://www.mathnet.ru/eng/chfmj406
  • https://www.mathnet.ru/eng/chfmj/v9/i4/p596
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Statistics & downloads:
    Abstract page:72
    Full-text PDF :18
    References:19
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025